# SDR DALA2017062405009

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 48,626 hours, 22,283 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND STAB TORSION BOX MAIN SUPPORT BRACKET HAD SIGNS OF CORROSION.  MAINTENANCE COMPLIED WITH ER/A 559757-14 REV. A.
